Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Brandone

Accutane and constipation/cramps

I am on my 4th day and taking 30mg once a day. Since the second day I can barley poop. Cramps all day. And random gag reflexes. What should I do? I feel like I'm a pregnant dude 

Share this post


Link to post
Share on other sites

I'm on 60 a day and only weigh 110 and its dried me up so much so i know what you mean. Get some fiber from the store (mines just a white powder) and just put some in your drink (its flavorless) in the morning or however often you need to. ever since i started doing this its made things a lot....smoother hahaha

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×